# SDR ASOA201000474

- Difficulty date: April 1, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 15,083 hours, 13,208 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED OP'S CHECK. WW 161790 03/31/10.  FOUND BROKEN WIRE LY15A22 TO FLOOR PROX EXIT SIGN LT OVERWING SPLICED IAW ESPM 20-16-10.  FOUND NR 2 BATTERY PACK BAD ORDERED PART PN 2013-1A NR 2 BATTERY PACK NEEDS REPLACED.  R & R NR 2 BATTERY PACK IAW AMM 33-51-04-000-801 AND 33-51-04-400-801.  OPS CHECK GOOD AT THIS TIME.
